Ana Breda ; Altino F. Santos - Dihedral f-tilings of the sphere by rhombi and triangles

dmtcs:348 - Discrete Mathematics & Theoretical Computer Science, January 1, 2005, Vol. 7 - https://doi.org/10.46298/dmtcs.348
Dihedral f-tilings of the sphere by rhombi and trianglesArticle

Authors: Ana Breda ORCID1; Altino F. Santos ORCID2

  • 1 Departamento de Matematica [Aveiro]
  • 2 Department of Mathematics [Vila Real]

We classify, up to an isomorphism, the class of all dihedral f-tilings of S^2, whose prototiles are a spherical triangle and a spherical rhombus. The equiangular case was considered and classified in Ana M. Breda and Altino F. Santos, Dihedral f-tilings of the sphere by spherical triangles and equiangular well-centered quadrangles. Here we complete the classification considering the case of non-equiangular rhombi.


Volume: Vol. 7
Published on: January 1, 2005
Imported on: March 26, 2015
Keywords: WCSQ,spherical trigonometry,dihedral tilings,isometric foldings,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

3 Documents citing this article

Consultation statistics

This page has been seen 217 times.
This article's PDF has been downloaded 212 times.